# SDR UPS204485

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND A CRACK IN STRINGER 16 AT STATION 294.5, LBL 59 AND WL 217.  MAINTENANCE REMOVED AND REPLACED PART OF THE STRINGER IAW UPS EO B727-5310-1259F.
